New theories emerge that covid vaccines may have links to causing tinnitus World news

While there’s no evidence yet that vaccines cause the hearing condition, there are theories emerging among researchers — here’s what you need to know about tinnitus and its causes.


Mon 24 Apr 2023 10:51, UK

According to research, there may be a possible link between the COVID-19 vaccine and tinnitus.

Tinnitus is a condition that occurs when a person hears sounds from an external source.

Although there is still no evidence Antibiotics Theories have emerged among researchers, causing hearing loss.

A Facebook group called “Tinnitus and Hearing Loss/After Disability”. Covid vaccine” convinced researchers to explore possible links.

The group, which currently has 4,000 members, says in its description that they are “pro-vaccine” and “for people who have tinnitus or believe their tinnitus has worsened after receiving the Covid vaccine”.

This is a limited edition version of the story, so unfortunately this content is not available.

Open the full version

This includes people who have developed hearing loss, hyperacusis, or other ear-related problems.

Associate Professor Shoven Bao, a long-time tinnitus sufferer and representative of the American Tinnitus Association’s Scientific Advisory Board, studied 398 of the panel’s participants.

The cases are serious, with one man telling Mr Bao that he could not hear the car radio while driving because of the noise in his head.

Long Covid: ‘I’m grieving my life’

Participants also reported a range of symptoms, including headaches, dizziness, vertigo, ear pain, anxiety and depression.

Most people first developed tinnitus after the first dose VaccinationCompared to the second, according to the survey.

See also  Crisis in Gaza as Israel warns of long war with Hamas

“The findings suggest that the vaccine interacts with pre-existing risk factors for tinnitus,” Mr Bao said.

“If you have a risk factor, you get it from the first dose,” he added.

The results are still being analyzed and not yet published.

Read more on Sky News:
The covid booster vaccine drive will begin
‘Healthy’ doctor dies after rare severe reaction to AstraZeneca Covid jab

NBC News reports that the Centers for Disease Control (CDC) received 16,000 complaints of tinnitus, or ringing in their ears, after receiving the Covid vaccine.

However, the CDC said, “No data are available to suggest an association between Covid-19 vaccines and tinnitus.”

This is a limited edition version of the story, so unfortunately this content is not available.

Open the full version

What causes tinnitus?

The causes of tinnitus are unclear, but can often be linked to hearing loss, diabetes, thyroid disorders, multiple sclerosis, depression, Meniere’s disease and side effects of medication, says the NHS website.

The sounds that result from tinnitus may come and go or stay there all the time.

Tinnitus may sound like this:

• Ringing in the ears
• Buzzing sound
• A screeching sound
• A humming sound
• A hissing sound
• Pulsating sound
• Music or singing

Leave a Reply

Your email address will not be published. Required fields are marked *